# SDR CALA2018090401882

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 80,793 hours, 30,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FRAME 16 NR 7 DOOR STOP INBD UPPER HOLE PRODUCES REJECTABLE INDICATIONS DURING RHFEC BOLT INSPECTION AD- 2017-22-03. UPON FURTHER EVALUATION FR16 NR 7 INTERCOSTAL FITTING HAD REJECTABLE INDICATIONS. REMOVED AND REPLACED INTERCOSTAL FITTING IAW AMM 52-11-31-400-002-A, SRM 51-42-11 PARA E AND DWG B53114 236.
